On the strong approximation of orthogonal series

Leindler, László: On the strong approximation of orthogonal series. In: Acta scientiarum mathematicarum, (37) 1-2. pp. 87-94. (1975)

[img]
Preview
Cikk, tanulmány, mű
math_037_fasc_001_002_087-094.pdf

Download (775kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1975
Volume: 37
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 87-94
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 94. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14515

Actions (login required)

View Item View Item